| Catalog Number |
SRLP-265 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture¿ confirmed with mri.This record is for the right side.Device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6, d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed an opening assessed as fold flaw opening.As per the investigation procedures, creases, non penetrating nicks and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.